dblp.uni-trier.dewww.uni-trier.de

Mekkia Kouider Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2009
21EESiham Bekkai, Mekkia Kouider: On pseudo 2-factors. Discrete Applied Mathematics 157(4): 774-779 (2009)
2008
20EESiham Bekkai, Mekkia Kouider: On Mean Distance and Girth CoRR abs/0806.1438: (2008)
2007
19EEAmine El Sahili, Mekkia Kouider: About paths with two blocks. Journal of Graph Theory 55(3): 221-226 (2007)
2006
18EEMekkia Kouider, Manouchehr Zaker: Bounds for the b-chromatic number of some families of graphs. Discrete Mathematics 306(7): 617-623 (2006)
17EEMekkia Kouider, Preben D. Vestergaard: Generalized connected domination in graphs. Discrete Mathematics & Theoretical Computer Science 8(1): 57-64 (2006)
2005
16EEChính T. Hoàng, Mekkia Kouider: On the b-dominating coloring of graphs. Discrete Applied Mathematics 152(1-3): 176-186 (2005)
15EEMekkia Kouider, Preben D. Vestergaard: Connected Factors in Graphs - a Survey. Graphs and Combinatorics 21(1): 1-26 (2005)
2004
14EEMekkia Kouider, Zbigniew Lonc: Stability number and [a, b]-factors in graphs. Journal of Graph Theory 46(4): 254-264 (2004)
2003
13EESelma Djelloul, Mekkia Kouider: Minimum survivable graphs with bounded distance increase. Discrete Mathematics & Theoretical Computer Science 6(1): 123-132 (2003)
2002
12EEMekkia Kouider, Maryvonne Mahéo: Connected [a, b]-factors in Graphs. Combinatorica 22(1): 71-82 (2002)
11EEMekkia Kouider, Antoni Marczyk: On pancyclism in hamiltonian graphs. Discrete Mathematics 251(1-3): 119-127 (2002)
10EEMekkia Kouider, Maryvonne Mahéo: Some bounds for the b-chromatic number of a grap. Discrete Mathematics 256(1-2): 267-277 (2002)
2001
9EEAhmed Ainouche, Mekkia Kouider: Cycles in Partially Square Graphs. Graphs and Combinatorics 17(1): 1-9 (2001)
2000
8EEMekkia Kouider: Neighborhoods and Covering Vertices by Cycles. Combinatorica 20(2): 219-226 (2000)
7EENathaniel Dean, Mekkia Kouider: Gallai's conjecture for disconnected graphs. Discrete Mathematics 213(1-3): 43-54 (2000)
1996
6 Mekkia Kouider, Zbigniew Lonc: Covering Cycles and k-Term Degree Sums. Combinatorica 16(3): 407-412 (1996)
1995
5EEMekkia Kouider, Gert Sabidussi: Factorizations of 4-Regular Graphs and Petersen's Theorem. J. Comb. Theory, Ser. B 63(2): 170-184 (1995)
1994
4EEMekkia Kouider: Cycles in Graphs with Prescribed Stability Number and Connectivity. J. Comb. Theory, Ser. B 60(2): 315-318 (1994)
1989
3EEMekkia Kouider, Dominique Sotteau: On the existence of a matching orthogonal to a 2-factorization. Discrete Mathematics 73(3): 301-304 (1989)
1988
2EEJ. A. Bondy, Mekkia Kouider: Hamilton cycles in regular 2-connected graphs. J. Comb. Theory, Ser. B 44(2): 177-186 (1988)
1983
1EEFrançois Jaeger, Charles Payan, Mekkia Kouider: Partition of odd regular graphs into bistars. Discrete Mathematics 46(1): 93-94 (1983)

Coauthor Index

1Ahmed Ainouche [9]
2Siham Bekkai [20] [21]
3J. A. Bondy [2]
4Nathaniel Dean [7]
5Selma Djelloul [13]
6Chính T. Hoàng [16]
7François Jaeger [1]
8Zbigniew Lonc [6] [14]
9Maryvonne Mahéo [10] [12]
10Antoni Marczyk [11]
11Charles Payan [1]
12Gert Sabidussi [5]
13Amine El Sahili [19]
14Dominique Sotteau [3]
15Preben D. Vestergaard [15] [17]
16Manouchehr Zaker [18]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)